Integrals of a linear equation of order $m+n$ with a small parameter multiplying the derivatives
Differencialʹnye uravneniâ, Tome 6 (1970) no. 6, pp. 989-999
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_6_a4,
author = {P. E. Tovstik},
title = {Integrals of a linear equation of order $m+n$ with a small parameter multiplying the derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {989--999},
year = {1970},
volume = {6},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_6_a4/}
}
P. E. Tovstik. Integrals of a linear equation of order $m+n$ with a small parameter multiplying the derivatives. Differencialʹnye uravneniâ, Tome 6 (1970) no. 6, pp. 989-999. http://geodesic.mathdoc.fr/item/DE_1970_6_6_a4/